# SDR ZZDA2008162

- Difficulty date: March 3, 2006
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING TRUCK HIT ACFT WITH RAILING, DAMAGED JUST AFT OF R1 DOOR (DAMAGE IS AT FS 216R L19 MEASURES 4" X 1.5" X .125"   D/X=12) CONDITION 3 PER 717 SRM 53-00-01 REPAIR 2 PAGE 210.  REPAIR WITHIN 4500 FLT HOURS.  COMPLIED WITH  N/R-00001 ON AAR W/O 28402 NRWC 3588-359.  REPLACED TEMP FASTENERS & FABRICATED NEW DOUBLER.
